# SDR ASAA2018102926700

- Difficulty date: October 29, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 5,011 hours, 1,315 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Fuel Strainer
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENG 2 FUEL STRAINER CLOG ECAM. GROUNDED - YES. R&R FUEL STRAINER ON NR 2 ENG PER AMM 73-34-10. OPS & LEAK CHECK GOOD. OK FOR SERVICE.
